| Model Number |
MMT-722NAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seizures (2063)
| Date of Event |
05/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they experienced seizures.Customer did not troubleshoot their low blood glucose reading.Customer stated the insulin pump stopped working.Insulin pump will be returning for analysis.